Том 71
№ 11

All Issues

Klymchuk S. O.

Articles: 1
Article (Ukrainian)

Frequency of a Digit in the Representation of a Number and the Asymptotic Mean Value of the Digits

Klymchuk S. O., Makarchuk O. P., Pratsiovytyi M. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 3. - pp. 302–310

We study the relationship between the frequency of a ternary digit in a number and the asymptotic mean value of the digits. The conditions for the existence of the asymptotic mean of digits in a ternary number are established. We indicate an infinite everywhere dense set of numbers without frequency of digits but with the asymptotic mean of the digits.